Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 663  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Double dens invaginatus in an impacted molariform supernumerary tooth: An unique case

Anegundi R T, Kaveri H, Patil Shruthi B, Punnya A

Year : 2008| Volume: 26| Issue : 5 | Page no: 26-28

   This article has been cited by
 
1 Dens invaginatus: Review, relevance, and report of 3 cases
Khan, S.A. and Khan, S.Y. and Bains, V.K. and Bains, R. and Loomba, K.
Journal of Dentistry for Children. 2012; 79(3): 143-153
[Pubmed]  [Google Scholar]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05